# SDR AALA202312268177

- Difficulty date: December 20, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,135 hours, 26,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB AT BS 663, FROM LBL 34 TO LBL 35.25. REPAIRED WEB PER SRM 57-10-10-2R-3 ALT 1.
